Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010 (2010), Article ID 759547, 20 pages
Research Article

On the Local Discontinuous Galerkin Method for Linear Elasticity

1Department of Mathematics, Shanghai Jiao Tong University, Shanghai 200240, China
2Division of Computational Science, E-Institute of Shanghai Universities and Scientific Computing Key Laboratory of Shanghai Universities, Shanghai Normal University, China

Received 25 February 2010; Accepted 22 May 2010

Academic Editor: Angelo Luongo

Copyright © 2010 Yuncheng Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuncheng Chen, Jianguo Huang, Xuehai Huang, and Yifeng Xu, “On the Local Discontinuous Galerkin Method for Linear Elasticity,” Mathematical Problems in Engineering, vol. 2010, Article ID 759547, 20 pages, 2010. doi:10.1155/2010/759547